# SDR CALA2019030100307

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 33,864 hours, 21,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: D53480020753
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INNER CAP JOINT-GUSSETS FRAME 68 STRINGER 12 2ND HOLE FROM TO P, #2, HAS REJECTABLE INDICATIONS A3NB-53-4-6355 AD 2015-05-02 P ER LCQ NR 9298204 UPON FURTHER EVALUATION OF GUSSET HOLES 1EA HOLE @FR68 STR 12R G OUND TO BE DAMAGED REAMED HOLE TO @ DIA OF 0.214" REMOVED GUSSET TO FIND DAMAGE IN GUSSET FABBED NEW GUSSET AND INSTALLED GUSSET IAW SRM 51-42-11-001.
